RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 6, Pages 1304–1314 (Mi smj2497)  

This article is cited in 2 scientific papers (total in 2 papers)

An axiomatization for the linear logic of knowledge and time $LTK_r$ with intransitive time relation

A. N. Luk'yanchuka, V. V. Rimatskiĭb

a Institute of Mathematics and Computer Science, Siberian Federal University, Krasnoyarsk, Russia
b Institute of Mathematics and Computer Science, Siberian Federal University, Krasnoyarsk, Russia

Abstract: We study the problem of the axiomatization of the linear multimodal logic of knowledge and time $LTK_r$ with reflexive intransitive time relation. The logic is defined semantically as the set of formulas true on frames of a special kind. The $LTK_r$-frames are linear chains of clusters connected by a reflexive intransitive relation $R_T$ which simulates time. Elements inside a cluster are connected by several equivalence relations imitating the knowledge of different agents. The main result of the article is the proof of the fact that the finite set of formulas proposed by the authors is an axiomatization of the logic $LTK_r$ with reflexive intransitive time relation.

Keywords: multimodal logic, linear temporal logic, epistemic logic, axiomatization, $n$-canonical model.

Full text: PDF file (342 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:6, 1037–1045

Bibliographic databases:

UDC: 510.643
Received: 25.03.2013

Citation: A. N. Luk'yanchuk, V. V. Rimatskiǐ, “An axiomatization for the linear logic of knowledge and time $LTK_r$ with intransitive time relation”, Sibirsk. Mat. Zh., 54:6 (2013), 1304–1314; Siberian Math. J., 54:6 (2013), 1037–1045

Citation in format AMSBIB
\Bibitem{LukRim13}
\by A.~N.~Luk'yanchuk, V.~V.~Rimatski{\v\i}
\paper An axiomatization for the linear logic of knowledge and time $LTK_r$ with intransitive time relation
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 6
\pages 1304--1314
\mathnet{http://mi.mathnet.ru/smj2497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184096}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 6
\pages 1037--1045
\crossref{https://doi.org/10.1134/S0037446613060104}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329110700010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891284996}


Linking options:
  • http://mi.mathnet.ru/eng/smj2497
  • http://mi.mathnet.ru/eng/smj/v54/i6/p1304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Yun, “On the linear logic of knowledge and time with intransitive time relation”, Siberian Math. J., 56:3 (2015), 565–568  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. V. F. Yun, “On linear logic of knowledge and time”, Larisa Maksimova on Implication, Interpolation, and Definability, Outstanding Contributions to Logic, 15, ed. S. Odintsov, Springer, 2018, 339–349  crossref  mathscinet  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:148
    Full text:53
    References:25
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020